| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that (2) ar-8943-07 bone reduction forceps were bent.This occurred during a case where another set that had forceps that connected was used to proceed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8943-07 bone reduction forceps lot number: 671952 was received for evaluation.Visual evaluation noted that the instrument's curved pointed tips were bent.No functional testing was performed because of the damage to the instrument.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated use.Manufactured date: 05-may-2020.